# SDR ASAA0872797

- Difficulty date: March 14, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524010
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL AT STA 540 RBL0 RBL 24.75 INBD AND OUTBD ATTACH POINTS CRACKED FLOOR SUPPORT CHANNEL AT STA 540 RBL0 24.75.  REPLACED IAW B737 700 SRM 51 40 02 AND B. DRWG 143A5240.
